# SDR AU990542

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-180
- Engine: Lyc IO360B1E
- Propeller: Hartzl HCC2YR1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 9536302
- Condition: Corroded
- Location: Mlg
- Component: Piper, SUPPORT
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR SIDE BRACE BRACKET CORRODED.
